MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV)

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U (DV)
Model Number 1723633
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Customer reported table was unresponsive on keypad and remote during surgery.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure " table was unresponsive on keypad and remote during surgery" couldn¿t be confirmed during the inspection.No malfunction, defect or other issue could be identified, the device was working as intended.A concrete root cause could not be assigned.Based on this, no further actions are required.
 
Event or Problem Description
Customer reported table was unresponsive on keypad and remote during surgery.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U (DV)
Common Device Name
OPERATING TABLE TRUSYSTEM 7000 U
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key21536693
Report Number3007143268-2025-00021
Device Sequence Number7857119
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public887761967519
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown